# SDR MZZA96046

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK, INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FRAME AT BS 1166, STRINGER 27L.  THE CORRODED FRAME WAS TREATED AND REPAIRED PER B727 SRM 51-10-6 AND 53-10-4.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 806921 (SEQ NR 01054).  (M)
